Paracetamol

Парацетамол Drug photo

The description is actual on 07.07.2015

  • Latin name: Paracetamol
  • ATH code: N02BE01
  • Active ingredient: Paracetamol (Paracetamol)
  • Producer: LLC Rozfarm, Pharmstandard-Leksredstva, Biochemist, Farmproyekt, Dalkhimfarm, Irbitsky himfarmzavod, Farmapol-Volga, MEGA Farm (Russia), Anqiu Lu An Pharmaceutical Co. (China), LLC Farmatsevticheskaya Zdorovye company (Ukraine)

Structure

500 or 200 mg of actively active ingredient are a part of Paracetamol in tablets.

50, 100, 150, 250 or 500 mg of actively active ingredient are a part of drug in the form of rectal suppositories.

In composition of the Paracetamol which is let out in the form of syrup, active ingredient enters concentration of 24 mg/ml.

Release form

  • tablets (on 6 or 10 pieces in blisters or bezjyacheykovy packagings);
  • syrup of 2,4% (bottles of 50 ml);
  • suspension of 2,4% (bottles of 100 ml);
  • rectal suppositories 0,08, 0,17 and 0,33 of (on 5 pieces in a blister strip packaging, on 2 packagings in a pack).

The OKPD code for Paracetamol — 24.41.20.195.

Pharmacological action

Pharmacological group to which means belongs: non-narcotic analgesics, including nonsteroid and other anti-inflammatory drugs.

Drug possesses antipyretic and analgeziruyushchy action.

Pharmacodynamics and pharmacokinetics

Paracetamol is a non-narcotic anesthetic which properties and the mechanism of action are caused by ability to block (mainly in TsNS) COX-1 and COX-2, influencing at the same time the centers of thermal control and pain.

Drug has no antiinflammatory effect (antiinflammatory action is so insignificant that it can be neglected) because influence of substance on COX is neutralized in the inflamed fabrics by enzyme peroxidase.

Lack of the blocking action on synthesis of Pg in peripheral fabrics defines absence at drug of negative influence on an exchange of water and electrolytes in an organism, and also on mucous the digestive channel.

Drug absorption high, makes Cmax from 5 to 20 mkg/ml. Concentration in blood reaches a maximum within 0,5-2 hours. Substance can pass through GEB.

Paracetamol at GV gets into milk of the nursing mother in the quantity which is not exceeding 1%.

Substance in a liver Biotransformirutsya. If the metabolization is carried out under the influence of microsomal enzymes of a liver, toxic products of an intermediate metabolism (in particular, N-acetyl-b-benzokhinonimin) which at the low level of glutathione in an organism can provoke damage and a necrosis of cells of a liver are formed.

Reserves of glutathione are exhausted at reception 10 and more than a grams of paracetamol.

Two other ways of a metabolism of paracetamol — conjugation with sulfates (prevails at newborn children, in particular at those which were born before term) and conjugation from glukuronida (prevails at adults).

The conjugated products of a metabolism show low pharmacological activity (including toxic).

T1/2 — from 1 to 4 hours (elderly people can have big this indicator). It is removed mainly in the form of conjugates by kidneys. Only 3% of the accepted paracetamol are removed in pure form.

Indications to use

Indications to Paracetamol use:

  • pain syndrome (drug is accepted at a dentagra, at algodismenory, at a headache, neuralgia, a mialgiya, an arthralgia, migraine);
  • the feverish states developing against infectious diseases.

The tablet pounded in powder is the emergency help from spots (it is necessary to put medicine to an affected area no more than for 10 minutes).

When it is necessary to kill quickly pain and an inflammation (for example, after surgical intervention), and also in situations when reception of tablets/suspension is inside impossible, administration of Paracetamol in / can be appointed century.

Medicine is intended for symptomatic therapy, decrease in intensity of an inflammation and pain at the time of use. It does not exert impact on progressing of an illness.

For what Paracetamol is necessary at cold?

What is Paracetamol? This non-narcotic means with the expressed antipyretic efficiency which allows to stop pain with minimum possible negative effects for an organism.

Expediency of use of drug for cold is caused by the fact that characteristic symptoms of an episode of a catarrhal disease are: the high (often spasmodic) temperature amplifying in process of fervescence weakness, a febricula, a pain syndrome (it is expressed, as a rule, as migraine).

The main advantage of use of Paracetamol from temperature is that febrifugal effect of drug is brought closer to natural mechanisms of cooling of a body.

Influencing TsNS, means localizes action in a hypothalamus that contributes to normalization of process of thermal control and allows to activate protective mechanisms of an organism.

Besides, in comparison with the majority of other NPVP, drug works selectively and provokes the minimum quantity of by-effects.

Whether Paracetamol from a headache helps?

Drug is effective at any pain of moderate intensity. However it is intended for a symptomatic treatment. It means that medicine helps to eliminate symptoms, without removing at the same time the cause which caused their emergence. It is necessary to use it one-time.

Contraindications on Paracetamol

Contraindications to use of drug are a hypersensitivity, an inborn hyperbilirubinemia, deficit of G6FD enzyme, heavy pathologies of kidneys/liver, a blood disease, alcoholism, a leukopenia, the expressed anemia.

Side effects

Side effects are most often shown in the form of hypersensitivity reactions. Symptoms of an allergy to drug: urticaria, skin itch, emergence of rash, Quincke's edema.

Administration of drug can sometimes be followed by disturbances of a hemogenesis (an agranulocytosis, thrombocytopenia, a pancytopenia, a leukopenia, a neutropenia) and the dispeptic phenomena.

At long reception of high doses perhaps hepatotoxic action.

Application instruction of Paracetamol

Paracetamol tablets: application instruction. Whether it is possible to give to children of a tablet?

The dosage to adults and children is more senior than 12 years (provided that the mass of their body exceeds 40 kg) — to 4 g/days (20 tab. on 200 mg or 8 tab. on 500 mg).

The dose of MS Paracetamol, UBF Paracetamol and drugs of other producers which are issued in the tableted form makes 500 mg (if necessary — 1 g) on 1 reception. It is possible to accept Paracetamol in tablets to 4 rubles/days. Treatment is continued within 5-7 days.

It is possible to give to the child children's Paracetamol in tablets from 2-year age. An optimum dosage of Paracetamol in tablets for children of younger age — 0,5 tab. 200 mg in each 4-6 h. Since 6 it is necessary to give to the child on the whole tablet of 200 mg at the same frequency rate of uses.

Paracetamol in tablets of 325 mg is applied from 10-tiletny age. To children of 10-12 years it is appointed to accept on inside 325 mg of 2 or 3 rubles/days (without exceeding the most admissible dose which for the specified group of patients makes 1,5 g/days).

To adults and children is more senior than 12-tiletny age about 1-3 tablets in each 4-6 h are recommended to accept. Intervals between receptions should not be less than 4 h, and a dose bigger, than 4 g/days.

At a lactation and at pregnancy Paracetamol is not listed the prohibited drugs. If to accept it when feeding the child a breast in a therapeutic dose and through the intervals recommended by the instruction, concentration in milk will not exceed 0,04-0,23% of the general dose of the taken medicine.

The instruction on candles: how it is often possible to accept and through what time drug in the form of suppositories works?

Candles are intended for rectal use. It is necessary to enter suppositories into a rectum after purgation.

Reception on 1 tab is shown to adults. 500 mg from 1 to 4 r / days; the highest dose — 1 g on reception or 4 g/days.

The instruction on candles Paracetamol for children

The drug dose in candles for children is calculated depending on the weight of the child and his age. Children's candles of 0,08 g are applied from three-months age, candles of 0,17 g are recommended for children from 12 months to 6 flyings, candles of 0,33 g are used for treatment of children of 7-12 years.

Enter them on one, maintaining between introductions at least 4-hour intervals, on 3 or 4 pieces during the day (depending on a condition of the child).

If to compare efficiency of syrup Paracetamol to efficiency of suppositories (these dosage forms are most often appointed to children), then the first acts quicker, and the second — longer.

As use of suppositories is more convenient and it is safe in comparison with tablets, their use of subjects is more actual, than the child is younger. That is candles with Paracetamol for newborns are an optimum dosage form.

The toxic dose for the child makes 150 (and more) mg/kg. That is, if the child weighs 20 kg, the death from drug can occur already at reception of 3 g/days.

At selection of a single dose the formula is used: 10-15 mg/kg 2-3 times a day, in 4-6 hours. The highest dose of Paracetamol to children should not exceed 60 mg/kg/days.

Children's Paracetamol: application instruction of syrup and suspension

Syrup children's is allowed to be applied to treatment of kids is more senior than 3 months. Children's suspension as in its structure there is no sugar, can be used from 1 month.

Single dose of syrup for children of 3-12 months — ½-1 h a spoon, for children from 12 months to 6 flyings — 1-2 h a spoon, for children of 6-14 years — 2-4 h a spoon. Frequency rate of uses varies from 1 to 4 time a day (it is necessary to give to the child medicine not more often than 1 time in 4 h).

Suspension for children is dosed similarly. How to give to children about 3 months drug, only the attending physician can tell.

The dosage of children's Paracetamol has to be selected also taking into account the body weight of the child. The dose should not exceed 10-15 mg/kg on 1 reception and 60 mg/kg/days. That is, if the child is 3 years old, the drug dosage (with an average weight in 15 kg) will be — 150-225 mg on 1 reception.

If in the specified dose syrup or suspension children's have no necessary effect, drug needs to be replaced with analog with other active ingredient.

Sometimes the combination of Paracetamol and Analginum (is applied to removal of a feverish state at a temperature of 38,5 °C and above which badly gets off). Dosage of drugs following:

  • Paracetamol — according to the instruction taking into account weight/age;
  • Analginum — 0,3-0,5 mg/kg.

This combination cannot often be used since use of Analginum promotes irreversible changes of composition of blood.

Emergency doctors, to bring down very high temperature, use drug in a combination with antihistamines and other analgetics antipyretics.

One of options of so-called "troychatka" — "Analginum + Aspirin + Paracetamol". As addition to Paracetamol structures can be used: Nospanum + Suprastinum, Nospanum + Analginum or Analginum + Suprastinum.

Nospanum (it can be replaced with a papaverine) promotes opening of spazmirovanny capillaries, antihistaminic drugs (Suprastinum, Tavegil) strengthen effect of antipyretics.

How medicine quickly works?

Through how many drug begins to work, depends on when it was accepted. That the effect came as soon as possible, medicine is taken in one or two hours after food. If to drink it right after food, action develops more slowly.

How to accept Paracetamol at a temperature?

As febrifugal drug it is possible to apply no more than 3 days in a row.

How to accept means at a pain syndrome?

Course duration if drug is used for stopping of pain, should not exceed 5 days. The doctor has to define expediency of further use.

Accepting Paracetamol from a dentagra or from the head, it is necessary to remember that drug removes symptoms, but the basic disease does not treat.

Overdose by Paracetamol

Overdose symptoms which are shown in the first days:

  • nausea;
  • pallor of integuments;
  • vomiting;
  • abdominal pain;
  • anorexia;
  • metabolic acidosis;
  • disturbance of an exchange of glucose.

In 12-48 h symptoms of dysfunction of a liver can appear.

The serious poisoning provokes:

The most serious consequence of overdose — death.

Treatment assumes on introduction to the patient during 8-9 h Acetylcysteinum and methionine who are predecessors of synthesis of glutathione, and also donators of SH groups.

Further treatment depends on that how long drug and what its concentration in blood was accepted.

Interaction

Drug reduces effectiveness of uricosuric means. The accompanying use of high doses of means increases effect of anticoagulants due to decrease in development in a liver of pro-coagulants.

The drugs inducing a microsomal oxidation in a liver ethanol and hepatotoxic means stimulate products of hydroxylated active metabolites that can provoke development of heavy intoxications even at insignificant overdose.

Efficiency of drug decreases at prolonged treatment by barbiturates. Ethanol provokes development of acute pancreatitis. The drugs suppressing a microsomal oxidation in a liver reduce risk of emergence of hepatotoxic effects.

Prolonged combined use with other NPVP can lead to development of a renal papillary necrosis, "analgetic" nephropathy, approach of a terminal (dystrophic) stage of a renal failure.

The concomitant use of drug (in high doses) and salicylates increases probability of development of cancer of bladder or kidney for a long time. Diflunisal increases concentration of paracetamol in a blood plasma for 50% and, therefore, risk of development of a hepatotoxic.

Myelotoxic means strengthen a drug gematotoksichnost, spasmolysants — its absorption, enterosorbents and cholesterol detain — reduce bioavailability.

Terms of sale

Without recipe.

Storage conditions

To protect from light and moisture, to store in the place, unavailable to children. Optimum temperature for syrup storage — not below 18 °C (it is forbidden to freeze drug), suppositories — is not above 20 °C.

Period of validity

Candles and syrup — 2 years, tablets — 3 years.

Special instructions

Paracetamol is an antibiotic or not?

Drug is not an antibiotic, its action is directed to reduction of pain and decrease in temperature. Antibiotics suppress growth and reproduction of bacteria.

Drug raises or lowers pressure?

It is authentically known that means does not exert any impact on indicators of the arterial pressure (AP).

Drug can contribute to normalization of pressure only indirectly if its increase is reaction to pain (reducing its expressiveness Paracetamol reduces also the ABP indicators).

What does Paracetamol of different producers differ in?

Drugs of different producers can slightly differ in structure of auxiliary components and the price. A basis is the same substance.

Thus, differences in from what MS Paracetamol helps and from what UBF Paracetamol in tablets, no.

The recipe on Latin (sample):
Rp: Sup. Paracetamoli 0,05 (0,1; 0,25)
D.t.d. N 10 in sup.

Rp: Tab. Paracetamoli 0,2
D.t.d. N 1 unitary enterprise.
S. ½ tablets 2-3 r/d

Analogs

The paracetamol-containing drugs: Paracetamol 325, MS Paracetamol, Strimol, Flyutabs, Perfalgan, Paracetamol Ekstratab, UBF Paracetamol, Tsefekon D, Efferalgan, Panado Daleron, Ifimol.

Analogs with the close mechanism of action, but excellent active ingredient: AntiGrippin, Antiflu, Kaffetin, Coldrex, Maksikold, Novalgin, Panadolum Extra, Solpadein, to Terafl, Femizol, Ferveks.

That it is better: Paracetamol or Ibuprofen?

The ibuprofen (Nurofen) possesses more broad spectrum of activity and is more favorable, in comparison with Paracetamol, influences a temperature curve. The effect of its use comes quicker (in 15-25 minutes) and remains longer (till 8 o'clock), besides, drug is considered less harmful and less often provokes allergic reactions.

The ibuprofen better than the analog removes critically high temperature. Repeatedly (to control of a hyperthermia) it is applied considerably less than Paracetamol.

Force of antipyretic action is comparable, however, an ibuprofen, in addition to anesthetic and febrifugal action, also effectively removes an inflammation in peripheral fabrics. It is connected with the fact that paracetamol works mainly in TsNS, and the ibuprofen — suppresses synthesis of Pg not so much in TsNS how many in the inflamed peripheral fabrics.

That is at the expressed peripheral inflammation the choice should be made in favor of the Nurofen and other drugs on the basis of an ibuprofen.

Answering the question "What to Choose, Paracetamol or the Nurofen?", doctors recommend to begin treatment of children of younger age with monotherapy with the Ibuprofen. If necessary urgently to reduce temperature it is possible to use any of drugs. The subsequent treatment needs to be coordinated with the doctor. It is necessary to know that suppositories with an ibuprofen are contraindicated to children weighing up to 6 kg, and suspension — to children till 3 months.

Whether it is possible to alternate the Nurofen silt Paracetamol?

Use of paracetamol and ibuprofen can be together justified if temperature badly gets off when using each of drugs in monotherapy. Means use alternately. Depending on a situation, the doctor, for example, can advise to give to the child Nurofen, and in 10 minutes to deliver him suppository with Paracetamol.

What it is better — Paracetamol or Aspirin?

If to compare drugs, then they have the same effect when it is necessary to reduce high temperature.

What is aspirin? An analgetic and antipyretic on the basis of acetylsalicylic acid, NPVP with all inherent in drugs from this group side effects.

Choosing that it is better from temperature, it is necessary to know that Aspirin quicker and more effectively removes heat, but at the same time the risk of overdose by it is much higher, than risk of overdose by Paracetamol, besides, use of Aspirin at a viral infection can provoke at the child Ray's syndrome — complication which in every 5th case leads to death.

Aspirin affects the same structures of a brain and liver, as separate viruses therefore it is applied as a safe and most effective remedy at a hyperthermia by which bacterial infections are followed (pyelonephritis, quinsy , etc.). Paracetamol is choice drug at viral infections.

Paracetamol and Aspirin together are a part of drug of Parkotset which is used for treatment of cold and flu.

Zdravzona

  • Paracetamol of a tablet 500 of mg No. 20/PFK Updating/updating of closed joint stock company
  • Paracetamol of a tablet 500 of mg No. 10/Pharmstandard / Farmstandart-Leksredstva of joint stock company
  • Paracetamol of a candle of 250 mg No. 10 Biochemist of joint stock company
  • Paracetamol of a tablet 200 of mg No. 10tatkhimfarmpreparaty of joint stock company
  • Paracetamol of a candle of 100 mg No. 10 Biochemist of joint stock company

Drugstore of IFC

  • Paracetamol soup for children of 250 mg No. 10, Ooorossiya's Altfarm
  • Paracetamol tbl 500 mg No. 10, Tatkhimfarmpreparata (Kazan) Russia
  • Paracetamol soup for children of 50 mg No. 10 *, Ooorossiya's Altfarm
  • Paracetamol suspension children's 120/mg/5ml 100 ml strawberry **, Pharmstandard-Leksredstva of joint stock company (Kursk) Russia
  • Paracetamol tbl 500 mg No. 10 **, Pharmstandard-Leksredstva of joint stock company (Kursk) Russia
to show still

Apteka24

  • Paratsetamolstirolbiofarm (Ukraine, Horlivka)
  • Paratsetamoldarnitsa (Ukraine, Kiev)
  • Paratsetamolstirolbiofarm (Ukraine, Horlivka)
  • Paratsetamolstirolbiofarm (Ukraine, Horlivka)
  • Paratsetamolmonfarm (Ukraine, Monastyrishche)

Paniapteka

  • Paracetamol kaps. 325 mg No. 12 Health
  • Paracetamol kaps. 325 mg No. 12 Health
  • Paracetamol kaps. 325 mg No. 12 Health
  • Paracetamol kaps. 325 mg No. 12 Health
  • Paracetamol kaps. 325 mg No. 12 Health

BIOSPHERE

  • Paracetamol of 200 mg No. 10 of the tab. Irbitsky himfarmzavod (Russia)
  • Paracetamol of 500 mg No. 10 of the tab. Irbitsky himfarmzavod (Russia)
  • Paracetamol of 200 mg No. 10 of the tab. Borisovsky ZMP (Belarus)
  • Paracetamol of 125 mg No. 6 supp.rekt.farmaprim SRL (Moldova)
  • Paracetamol of 250 mg No. 6 supp.rekt.farmaprim SRL (Moldova)
to show still
Section: Anesthetics Anti-cold
PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before medicine use Paracetamol surely consult with the attending physician.